MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Catalog Number 02-012-51-3009
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-010-03-0330 - logic cr femoral cem, right, sz 3, (b)(6).02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t, (b)(6).204-34-04 - fluted stem extension 40l x 14 mm (b)(6).200-02-35 - three peg patella 35mm (b)(6).204-70-00 - tibial stem ext.Screw (b)(6).Pending investigation.
 
Event or Problem Description
As reported via legal documentation the patient had a right knee on (b)(6) 2017.Approximately 1 year and 6 months after the initial procedure the patient had a right knee revision on (b)(6) 2019.The patient has suffered the following injuries, including but not limited to, severe pain, swelling, instability, falls, weakness, and limited mobility.The patient has filed a short-form complaint in a multidistrict litigation titled in re: exactech polyethylene orthopedic products liability litigation, mdl no.3044 (ngg) (mmh), and pending in the eastern district of new york.Per the transfer order creating this multidistrict litigation, ¿plaintiffs¿allege that their knee or hip replacement devices¿failed prematurely because of degradation of the device¿s polyethylene component, which resulted in the premature removal (or planned removal) of the prosthesis at issue.¿ because the patient has filed a suit in this multidistrict litigation, the patient appears to allege that the patient was injured as a result of premature wear of an exactech polyethylene device.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions manufacturer narrative updated: the reason for the revision reported cannot be determined from the available information but may have been reported at this later time due to inclusion of one of the implanted devices in the packaging recall.Based on length of implantation, the reason for revision appears unlikely to be secondary to prosthesis wear.However, the reported prosthesis wear/failure and instability could not be confirmed and potential contributions of user, or patient-related considerations to the event could not be assessed as no images or radiographs were provided, relevant clinical information was not provided, and the devices were not available for evaluation.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17903833
Report Number1038671-2023-02485
Device Sequence Number20777702
Product Code JWH
UDI-Device Identifier10885862230409
UDI-Public10885862230409
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number02-012-51-3009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer10/09/2024
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown